Über die Äquivalenz 2-adischer quadratischer Formen.

J.W.S. Cassels

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 61-64
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Cassels, J.W.S.. "Über die Äquivalenz 2-adischer quadratischer Formen.." Commentarii mathematici Helvetici 37 (1962/63): 61-64. <http://eudml.org/doc/139246>.

author = {Cassels, J.W.S.},
journal = {Commentarii mathematici Helvetici},
keywords = {equivalence of 2-adic quadratic forms},
pages = {61-64},
title = {Über die Äquivalenz 2-adischer quadratischer Formen.},
url = {http://eudml.org/doc/139246},
volume = {37},
year = {1962/63},

AU - Cassels, J.W.S.
TI - Über die Äquivalenz 2-adischer quadratischer Formen.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 61
EP - 64
KW - equivalence of 2-adic quadratic forms
UR - http://eudml.org/doc/139246
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.